# SDR UALA2010022200664

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 68,989 hours, 19,926 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 81
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START.  CONTROLLER MALFUNCTIONED.  REPLACED APU CONTROLLER, OPS CHECK OF APU OKAY.
